
Ibutic Plus Oral Suspension
Manufacturer
In Med Therapeutics
Salt Composition
Ibuprofen (100mg) + Paracetamol (162.5mg)
Key Information
Short Description
Ibutic Plus Oral Suspension is a combination of two medicines, ibuprofen and paracetamol, used to reduce pain and inflammation in infants and children.
Dosage Form
Oral Suspension
Introduction
Ibutic Plus Oral Suspension is a combination of two medicines: Ibuprofen and Paracetamol. To make the most of this medicine, adhere to the prescribed dose, time, and way while giving it to your child. Give it to your child orally, preferably after meals as this will prevent the chance of developing an upset stomach.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Ibutic Plus Oral Suspension is to be taken with food.
How it works
Ibutic Plus Oral Suspension is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Quick Tips
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine. If Ibutic Plus Oral Suspension does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Related Medicines

Flexon Suspension

Combiflam Suspension

Flexon Suspension

Ibugesic Plus Suspension Strawberry

Ibugesic Plus Suspension Orange

Ibugesic Plus Suspension Orange

Combypen 100mg/162.5mg Oral Suspension

Pyrexol Plus Oral Suspension

Ibujoy P Oral Suspension
